# SDR COEA2014031111908

- Difficulty date: February 14, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Attach Angle
- Part number: S55971003218
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE FOR PANEL 325DL HAS LEVEL 2 CORROSION.  REPLACED WITH OEM.
